Advanced

On the geometry of the tangent bundle with the Cheeger-Gromoll metric

Gudmundsson, Sigmundur LU and Kappos, Elias (2002) In Tokyo Journal of Mathematics 25. p.75-83
Please use this url to cite or link to this publication:
author
and
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Tokyo Journal of Mathematics
volume
25
pages
75 - 83
publisher
Publication Committee for the Tokyo Journal of Mathematics
external identifiers
  • scopus:85035300735
ISSN
0387-3870
language
English
LU publication?
yes
id
d9b2f3e7-ccb7-483b-9860-9f30f8e81f40 (old id 827826)
date added to LUP
2016-04-04 13:33:36
date last changed
2021-04-04 23:00:42
@article{d9b2f3e7-ccb7-483b-9860-9f30f8e81f40,
  author       = {Gudmundsson, Sigmundur and Kappos, Elias},
  issn         = {0387-3870},
  language     = {eng},
  pages        = {75--83},
  publisher    = {Publication Committee for the Tokyo Journal of Mathematics},
  series       = {Tokyo Journal of Mathematics},
  title        = {On the geometry of the tangent bundle with the Cheeger-Gromoll metric},
  volume       = {25},
  year         = {2002},
}